• Blurring the line between real and virtual motorsports
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Sun May 22nd 2011 - WTCC 07 @ Valencia National

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 16, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SUN
    Required RACE 07 expansions: None
    Class: WTCC 07
    Track: Valencia National
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. EUROPEAN TIME ZONE
    1. Nik Hughes
     
  3. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    ASIA/OCEANIA TIME ZONE
    1:Kevin Hopkins
     
  4. Pieter Theron

    Pieter Theron
    Premium Member

    EUROPEAN TIME ZONE
    1. Nik Hughes
    2. Pieter Theron
     
  5. ASIA/OCEANIA TIME ZONE
    1:Kevin Hopkins
    2:Josh Barton

    This will be my first RD race if nothing goes wrong. Hopefully there will be enough people!
     
  6. ASIA/OCEANIA TIME ZONE
    1:Kevin Hopkins
    2:Josh Barton
    3:Günthar Rowe
     
  7. EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
     
  8. ASIA/OCEANIA TIME ZONE
    1:Kevin Hopkins
    2:Josh Barton
    3:Günthar Rowe
    4.Simon Gardner
     
  9. Reggie Blain

    Reggie Blain
    Premium Member

    EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
    5. Reggie Blain
    6. Reggie Blain Snr
     
  10. EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
    5. Reggie Blain
    6. Reggie Blain Snr
    7. Alexander Lauritzen
     
  11. EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
    5. Reggie Blain
    6. Reggie Blain Snr
    7. Alexander Lauritzen
    8. Aristide Romanov (if I can return in time from work)
     
  12. 8 drivers, a record for the new format!
     
  13. More people for Asia timezone please- come on you know you want to - F1 will be on when its over :)
     
  14. ASIA/OCEANIA TIME ZONE
    1:Kevin Hopkins
    2:Josh Barton
    3:Günthar Rowe
    4.Simon Gardner
    5. Nik Hughes (maybe)

    Going to a gig tonight, won't get back until late so it depends what time I wake up tomorrow morning, if early enough it'll be good practice for the EU race!

    Also have faith people, there was a full grid last Sunday!
     
  15. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    Maybe a full grid in the EU session,but we need(no WANT) a few more in the Asia session .
    In the old format there was a reserve list wanting to race.
     
  16. I keep forgetting that the times are GMT, so practice is at 9am in the UK, not 8...much more manageable. I should be there!
     
  17. EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
    5. Reggie Blain
    6. Reggie Blain Snr
    7. Alexander Lauritzen
    8. Aristide Romanov (if I can return in time from work)
    9. Jekabs Elerts (if I find the time, since I have an exam the next day. xD)
     
  18. EUROPEAN TIME ZONE

    1. Nik Hughes
    2. Pieter Theron
    3. Jonas Orfelt
    4. Marco Boemi (if >10 people)
    5. Reggie Blain
    6. Reggie Blain Snr
    7. Alexander Lauritzen
    8. Aristide Romanov (if I can return in time from work)
    9. Jekabs Elerts (if I find the time, since I have an exam the next day. xD)
    10. John Mccartney
     
  19. I'm going to have to drop out of the asia/oceania race sorry guys - just got back from gig and am shattered, doing early shift at work next week which is 5am strts, so I want to make the most of my last lie in for a while, sorry again!

    Will still be attending European race
     
Thread Status:
Not open for further replies.